# SDR DALA2023080206274

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,985 hours, 32,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER PER B757 AMM 52-10. OPS CK GOOD. (2892440)
